# SDR REXA2013032200399

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 12,838 hours, 12,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP AT FS 484 AND RBL 36 IS CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-059.
